MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1188 A/C CAMERA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1188 A/C CAMERA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1188410105
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was color substitution.
 
Additional Manufacturer Narrative
Alleged failure: during a case it was getting a smeared red image with a blurred smudge in the middle of colors.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: short in cable attributed to the thermal cycling caused from the autoclave sterilization process (wear and tear).The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was color substitution.

Brand Name
PKG, 1188 A/C CAMERA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10495355
Report Number0002936485-2020-00363
Device Sequence Number11552255
Product Code GCJ
UDI-Device Identifier07613327063349
UDI-Public07613327063349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1188410105
Device Catalogue Number1188410105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1